RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 2,
Pages
209–218
(Mi de10091)
This article is cited in
5
papers
Partial Differential Equations
Periodic step-like contrast structures for a singularly perturbed parabolic equation
A. B. Vasil'eva
,
O. E. Omel'chenko
Lomonosov Moscow State University
UDC:
517.956.4
Received:
25.04.1998
Fulltext:
PDF file (1477 kB)
Cited by
English version:
Differential Equations, 2000,
36
:2,
236–246
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025